# SDR 2008FA0000146

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: General aviation
- Aircraft: N82BG
- Make and model: Cessna 182G
- Aircraft serial: 18255427
- Aircraft time: 2,855 hours
- Engine: Cont O470*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 07436051
- Condition: Cracked
- Location: Zone 700
- Part time: 2,855 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, A CRACK WAS IDENTIFIED IN THE FORGING FOR THE UPPER TORQUE LINK FOR THE NOSE LANDING GEAR. THE CRACK WAS ON BOTH SIDES OF THE BEAM SECTION ADJACENT TO THE EXTENSION STOP FOR THE GEAR.(AFT SIDE)
